# SDR FDEA202302160294

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24840
- Aircraft time: 82,499 hours, 32,612 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 0452506955
- Part serial: 94087892
- Condition: Inoperative
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J, S
- Precautionary procedure: A

## Discrepancy

L & R FMC FAIL.  FOLLOWED QRH & FMCS DID NOT COME  BACK.    ATTEMPTED BITE OF LH AND RH FMC BOTH FMC COMPUTERS SHOW RED FAILURE  LIGHT.  IF WARN ELEX MESSAGE IS NOT DISPLAYED, VERIFY  AND RECORD IN THE AML/EAML THAT THE WARN ELEX  MESSAG E IS NOT ANNUNCIATED PRIOR TO EACH FLIGHT.  IF WARN E LEX MESSAGE IS DISPLAYED, VERIFY AND  RECORD IN AML/E AML THAT WEU POWER SUPPLIES OPERATE  NORMALLY PRIOR T O EACH FLIGHT. UNABLE RNAV RNP AR  APPROACHES HUD TAK EOFF GUIDANCE NOT AUTHORIZED NO  ADS-B OUT OPERATIONS " LH AND RH FMC'S WERE REPLACED IN KHTS ON 02/17/2023.
